Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Some analogs of the generalized principal axis transformation


Author: N. A. Wiegmann
Journal: Bull. Amer. Math. Soc. 54 (1948), 905-908
Cited work: Bull. Amer. Math. Soc., Volume 45, Number 2 (1939), 118--121
Cited work: Bull. Amer. Math. Soc., Volume 45, Number 12, Part 1 (1939), 920--922
MathSciNet review: 0026633
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1948-09095-4
PII: S 0002-9904(1948)09095-4